# SDR YENA2022080800755

- Difficulty date: July 29, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 065
- Aircraft time: 40,206 hours, 25,852 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Floor Splice
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: "CPCP FINDING": CORROSION ON AFT CARGO INTERNAL STRUCTURE SHEARCLIP BTW FR 76 AND STGR 28RH/29RH; SUMMARY OF NRC 00272: CORROSION ON AFT CARGO INTERNAL STRUCTURE SHEARCLIP BTW FR 76 AND STGR 28RH/29RH WAS REMOVED AND EVALUATE ORIGINAL THICKNESS IS .040" AND THE MINIMUM REMAINING THICKNESS IS 0.010" THEREFORE ITS OUT LIMITS, SHEAR CLIP WAS REPLACED PER EMB-190 SRM 51-12-01 PAR. 6 AND SRM 51-10-03 PAR. 4 A AND SRM 51-75-16 AND SRM 51-41-01, AND THE AREA WAS IDENTIFIED PER JETBLUE GMM 8.- 18.4.1 PAR. 13, REV. 29. ACC BY 201534008, INSP BY# 200900620. (CONSIDERED A MAJOR REPAIR) (SUPPLEMENTAL INFORMATION ADDED TO ATA CODE)
